# SDR UPS02237609

- Difficulty date: February 12, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 902F2425
- Part serial: NL1397M
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A AIR TURNBACK DUE TO SMOKE IN COCKPIT SMELLED SMOKE CLIMBING THROUGH 4000 FT THEN WENT AWAY UNTIL CREW SAW SMOKE AND SMELLED HEAVY ELECTRICAL SMELL AFTER BLOCK IN WITH EXTERNAL POWER CONNECTED.  INSPECTED BEHIND PANELS OF F/E PANEL.  REMOVED AND REPLACED VOLTAGE REGULATOR, GENERATOR CONTROL PANEL, PERFORMED ADJ TEST PER MM 24-20-00, PERFORMED HIGH POWER RUN.  NO SMOKE, NO FAULTS.
